# SDR DALA1303130613

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 89,327 hours, 41,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 460-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FWD FUSELAGE CROWN AT STA 560, LBL 52, STA 490, LBL 52, STA 470 LBL, 52 STA 460, LBL 52.  R & R DAMAGE, INSPECTED AND REPAIRED IAW SRM 53-00-01.
